# SDR SWAA2024110145403

- Difficulty date: October 4, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LOCATED LE STA 78.29 ON ACCESS PANEL 331B AT LT HORIZONTAL STABILIZER 2024-600579<[01] RE0LACED RIB LOCATED LE STA 78.29 ON ACCESS PANEL 331B AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02 AND DWG 186A1001 SHEET: 19 REV. -:; SEE INDIVIDUAL SINGS OFF BELOW;[02] CORRECTED STEP 1 REPLACED RIB LOCATED LE STA 78.29 ON ACCESS PANEL 331B AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 186A1001 SHEET: 19 REV. -:; SEE INDIVIDUAL SINGS OFF BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
